# SDR HALA20250815248

- Difficulty date: August 14, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 48,664 hours, 7,869 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Condition: Faulted
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - APU GEN FAULT- RESET GEN PER ECAM. SUCCESSFUL RESET. REMOVED AND REPLACED GAPCU PER AMM 24-41-400-801-B. OPS CHK GOOD FAULT CLEARED OK FOR SVC.
